ASPIRIN 300mg Effervescent Tablets

Description

ASPIRIN 300mg Effervescent Tablets are an effervescent tablet that is used in the relief of mild to moderate pain such as associated with headache, toothache and neuralgia, as well as a reduction in temperature and inflammation.

How to Use

  • For oral use only.
  • Not recommended for use in children under 16 years of age.
  • Tablet can be dissolved in a small amount of water (half a glass) to ease administration (the entirety of the quantity of medicated water should be consumed immediately to ensure the full dose is delivered)

Dosage

In adults and children over the age of 16 years only: 2 tablets to be taken every 4 hours as required, up to a maximum of 13 tablets in any 24 hour period

Warning

  • Please read the enclosed package leaflet carefully before use
  • If symptoms persist consult your doctor
  • Do not exceed the stated dose

Active Ingredient

Each ASPIRIN 300mg Effervescent Tabletscontains 300mg Aspirin

Sign up for news & special offers